# SDR SWAA2024072918550

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8865L
- Make and model: Boeing 737-8
- Aircraft serial: 67859
- Aircraft time: 3,951 hours, 2,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLIGHT DECK EMERGENCY FLASHLIGHT WONT TEST<[01] R&R FLASHLIGHT BATTERY REF AMM 25-64-00. OPS CHECK GOOD
